Xyzal dosing for children

Common Questions and Answers about Xyzal dosing for children

xyzal

Avatar f tn After 8 months of constant hives, lip swelling, eye swelling and finger swelling, i went to an allergist and got prescribed Xyzal. It worked great for the first 2 weeks and i was over joyed to have my life back! But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control.
Avatar n tn I have been on Xyzal for 5-6 years and had to go off, suddenly, for a week due to allergy testing. I have itched and scratched myself until I have bruises on my legs, arms, and feet! It's absolutely horrible!! :( In response to the other person who replied to you, it's typically NOT an issue to stay on 2nd generation antihistamines, long-term. Nor is it a problem to quit them suddenly EXCEPT (apparently) with Xyzal and Zyrtec (both are Cetirizine-based).
Avatar f tn t already been teste for thyroid issues, it would be a good idea. My allergist put me on 2 xyzal twice a day, which was way to much. I took two doses and was weak, tired and had panic attacks. I also have celiac disease and am trying to figure out if the xyzal is gluten free. I was taking benadryl. I dont do well with any antihistamines. I was taking Benadryl. There is also an injection you can get.
454221 tn?1259445739 He has been taking Xyzal. His frequent urination started about the same time he started taking this new med. I looked it up and didn't see frequent urination as one of their side effects.
1241508 tn?1313006082 However, depending on the reason for your question though, (For example - why you are using the progesterone? For pregnancy, for Luteal Phase Defect, for your menstrual cycle or Endometriosis etc?) without that information they might not know how to answer your question. Either way, I do hope that someone can provide you with a helpful answer. I think that you might have to elaborate though on what and where you are using it for.
Avatar f tn I have been on 4 rounds of different antobiotics, nasal sprays,mucinex dm, xyzal,delsem, robitussin, prednezone and I also take protonix for gerd. Nothing seems to work I am 37 years old and for the most part have been healthy. I had a chest X-ray last May 07. showed nothing then. Should I be worried.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar f tn Ask you doctor about the Cymbalta one. I had one but it was only for one month. And there are really good one for Xyzal, Astepro and Omnaris. The others, I don't know. Skmedlin's advice was good.
Avatar n tn i went on the TIDE line and read about people who are experiencing the same problem as i am ---some say prednisone did not work for them and they are on xyzal 5mg-please help me find an answer as i am affraid i am not going to get rid of this severe rash(which is like hundreds of tiny blisters)
Avatar m tn Would the typical dosage amounts of these meds used to treat children for seizures be applicable for this condition? If these medications cannot be used in children for neurogenic cough, what other alternative meds would be helpful?
Avatar f tn I lost all vision for less than a second and then was back, but felt like I might pass out for the rest of the day. That feeling has morphed into lightheadedness some days, dizziness, headache, depending on the day, but has been with me almost every day for the past two months. Doctor suggested sinus infection and gave me steroids plus antibiotics. Seemed to get much better with steroids but then came right back.
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar f tn 2 and the Path to Recovery...it has been a nightmare for many. I have been flat on my back for 6 weeks and counting... I have read stories about the same reaction as you - hives and serious allergy like symptoms. Hope you are better now.
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn I have just started takeing care of my mother in law who is in stage 4 breast cancer and her dr gave her Morphine SO4 IR 15mg one tablet every 3 hours and Morphine SO4 ER 30ENDO one tablet every 12 hours and I am confused on how to give them to her, she says I can give them to her at the same time and I am worried about it causing an overdose and I am having a hard time reaching her dr for instruction on how to give it to her, do i give her one first and then wait a few hours to give the other
Avatar m tn Hi, I have mysterious allergy issue, for a long time I didn't know the cause of tingling/shaking, but now I do. My body tingles/shakes all over for day's, after I have a sneezing fit, always happens after I mow the lawn. I'll sneeze 10 times in a row, my nose becomes severly congested, then the symptoms begin. I even wear a mask, but still sneeze. No allergy med helps, I've tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc.....
Avatar f tn No I just started the xyzal and Singulair 2 months ago and I've taken Concerta for 6 years now. The fever has been for 1.5years. I also asked allergist and she said that shouldn't be causing it. The cough we think is from allergy drainage because I live in the south and allergies are bad. The blurry vision started couple months after the new meds and Dr's don't think that there is any connection there, but thanks for the comment. Let me know if you have anymore suggestions! !
Avatar n tn I have been to my internist weekly since the last week of July. She sent me to a dermatologist who I have been seeing for a month now. No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar f tn I took my last dose of prednisone and now the rash is spreading down my neck and worse than ever. I believe the prednisone made it worse. I was on for 14 days and my highest dose was 60mg. Any way I am at my wits end. I am seeing my GP again tomorrow. Any ideas of what it might be?
Avatar f tn I totally agree with Opus88's comments. You should not be dosing your kitty. Dosing should always be left to the vet who, after all, is an animal doctor.